Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/3332
Title: Exponents in R of Elements in a Uniformly Complete $\Phi-Algebra$
Authors: Toumi, Mohamed Ali
Keywords: p-PowerHölder’s InequalityCauchy-Schwartz’s Inequalityf-AlgebrasUniformly Complete $\Phi-Algebra$Young’s Inequality
Issue Date: 2009
Publisher: EUT - Edizioni Università di Trieste
Source: Mohamed Ali Toumi, "Exponents in R of Elements in a Uniformly Complete $\Phi-Algebra$" in Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 40 (2008), pp. 29-44.
Series/Report no.: Rendiconti dell'Istituto di Matematica dell'Università di Trieste. An International Journal of Mathematics
40 (2008)
Abstract: In this paper we give a new and constructive proof of exponents in R of elements in a uniformly complete $\Phi-algebra$. As an application we establish the Young’s inequality and we give a short proof of the Hölder’s inequality on uniformly complete $\Phi-algebras$.
Description: pp. 29-44
URI: http://hdl.handle.net/10077/3332
ISSN: 00494704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.40 (2008)

Files in This Item:
File Description SizeFormat 
02Toumi.pdf146.63 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

685
checked on Feb 21, 2018

Download(s)

533
checked on Feb 21, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.